On the number of local maxima of a constrained quadratic form

Broom, M, Cannings, C and Vickers, G T (1993) On the number of local maxima of a constrained quadratic form. Proceedings A: Mathematical, Physical and Engineering Sciences, 443 (191). pp. 573-584. ISSN 1471-2946

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Mark Broom
Date Deposited: 06 Feb 2012 19:31
Last Modified: 23 May 2012 13:50
URI: http://sro.sussex.ac.uk/id/eprint/20971
📧 Request an update